# SDR WRLA2009010

- Difficulty date: January 16, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DOOR R3 DOOR PLUG STOP FITTING CRACKED.  REF SRT N/R 68.  REPLACED FRAME PER SRM 52-12-01 REV 40 6/01/07 EDWG ADA3752-1.
